MathSciNet Relay Station
MathSciNet bibliographic data
MR1696596 (2000e:54034) 54H25 (55M20)
Kulpa, Wladyslaw Poincaré and domain invariance theorem. Acta Univ. Carolin. Math. Phys. 39 (1998), no. 1-2, 127–136.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement